# SDR ASOA201001040

- Difficulty date: July 26, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 18,764 hours, 15,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT FWD EXTERNAL OVERWING EMERGENCY LIGHTS ARE INOP.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING IAW AMM 33-51-00-710-001 LIGHTING ILLUMINATED.
